# SDR VNAA2024072411101

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 17,443 hours, 15,626 cycles
- Engine: Ge CF348C5
- Engine time: 17,443 hours, 15,626 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: A

## Discrepancy

AT FL 350 R ENG VIB FOR APPROX 3-5 SECS. SHORTLY AFTER N1 ROLL BACK ITT SPIKE +1000 DEGREES AND ENG OIL DECREASED. DESCENDED AND ENGINE RETURNED R PACK FAULT STATUS MSG. R ENG BLEED CAUTION MSG / REMOVED AND REPLACED RH ENGINE ASSEMBLY IAW CRJ900 AMM 71-00-00-000/400-801-A02-PSA. LEAK AND OPS CHECKS GOOD AT THIS TIME.
